STRYKER ORTHOPAEDICS-MAHWAH CITATION TMZF HA STEM #3 RIGHT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Catalog Number |
6265-5113 |
| Medical Device Problem Code |
Material Erosion (1214)
| Health Effect - Clinical Code |
Metal Related Pathology (4530)
| Date of Event |
10/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It is reported by counsel that claimant underwent a rtha on (b)(6) 2013 where a citation tmzf hip stem and a lfit v40 femoral head were implanted.Allegedly she was revised on (b)(6) 2020 due to pain, elevated cobalt and chrome levels, and pseudotumor.
Additional Manufacturer Narrative
Reported event: an event regarding altr involving a citation stem was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the product history records indicate devices were manufactured and accepted into final stock with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the event could not be confirmed as insufficient information was provided.Further information such as device return, pre- and post-operative x-rays, primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.H3 other text : not available.